A remark on coloring integers

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)43-44
JournalCanadian Mathematical Bulletin
Volume15
StatePublished - 1972

Cite this

A remark on coloring integers. / Spencer, Joel.

In: Canadian Mathematical Bulletin, Vol. 15, 1972, p. 43-44.

Research output: Contribution to journalArticle

@article{71b5636053eb460191775336dcab1f78,
title = "A remark on coloring integers",
author = "Joel Spencer",
year = "1972",
language = "English (US)",
volume = "15",
pages = "43--44",
journal = "Canadian Mathematical Bulletin",

}

TY - JOUR

T1 - A remark on coloring integers

AU - Spencer, Joel

PY - 1972

Y1 - 1972

M3 - Article

VL - 15

SP - 43

EP - 44

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

ER -